Loading [MathJax]/jax/output/CommonHTML/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 2001, Volume 46, Issue 1, Pages 184–196
DOI: https://doi.org/10.4213/tvp4038
(Mi tvp4038)
 

This article is cited in 1 scientific paper (total in 1 paper)

Twentieth International Seminar on Stability Problems for Stochastic Models (Abstracts)


English version:
Theory of Probability and its Applications, 2002, Volume 46, Issue 1, Pages 171–184
DOI: https://doi.org/10.1137/S0040585X97978853
Bibliographic databases:
Document Type: Information matherial
Language: Russian
Citation: “Twentieth International Seminar on Stability Problems for Stochastic Models (Abstracts)”, Teor. Veroyatnost. i Primenen., 46:1 (2001), 184–196; Theory Probab. Appl., 46:1 (2002), 171–184
Citation in format AMSBIB
\Bibitem{1}
\paper Twentieth International Seminar on Stability Problems for Stochastic Models (Abstracts)
\jour Teor. Veroyatnost. i Primenen.
\yr 2001
\vol 46
\issue 1
\pages 184--196
\mathnet{http://mi.mathnet.ru/tvp4038}
\crossref{https://doi.org/10.4213/tvp4038}
\transl
\jour Theory Probab. Appl.
\yr 2002
\vol 46
\issue 1
\pages 171--184
\crossref{https://doi.org/10.1137/S0040585X97978853}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000174464700016}
Linking options:
  • https://www.mathnet.ru/eng/tvp4038
  • https://doi.org/10.4213/tvp4038
  • https://www.mathnet.ru/eng/tvp/v46/i1/p184
  • This publication is cited in the following 1 articles:
    1. V. N. Sobolev, A. E. Kondratenko, “On Senatov moments in asymptotic expansions in the central limit theorem”, Theory Probab. Appl., 67:1 (2022), 154–157  mathnet  crossref  crossref  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:228
    Full-text PDF :158
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025